# SDR COMA0060396

- Difficulty date: April 30, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 2,979 hours, 2,980 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Part serial: 0878
- Condition: Seized
- Location: Te Flaps
- Part time: 2,990 hours, 3,114 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 17 DEGREES ON APPROACH.  FERRIED AIRCRAFT TO CVG WHERE RIGHT OUTBOARD FLAP AND ACTUATORS WERE REPLACED.
